Asymptotic Behavior Near Zeros of Solutions of Elliptic and Parabolic Equations
Palavras-chave:Elliptic and parabolic equations, Local asymptoties, Unique continuation
ResumoThis paper discusses two aspects of local behavior of solutions of elliptic and parabolic equations, namely, polynomial asymptotics and unique continuation. Particular stress is laid on describing a new approach to these problems, by connecting to the theory of Lyapunov exponents in dynamical systems via scaling transforms. New results obtained along this line are presented with a sketch of the key ingredients of the proofs.
Não há dados estatísticos.
Chen, X.-Y. (2014). Asymptotic Behavior Near Zeros of Solutions of Elliptic and Parabolic Equations. Resenhas Do Instituto De Matemática E Estatística Da Universidade De São Paulo, 3(1), 13-24. https://doi.org/10.11606/resimeusp.v3i1.74850